Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fat loses or Thinning
Mar 10, 2010

My wife started 5yrs ageo on another med combination and now she is taking AVOCOMB-N (Lamivudine, neverapin,Zidovudine)for yhe last 3-months and her body is becoming deformed by legs and hands thinning away. One can easily see that her hands & legs are showing too much veins and too much muscle. What can be the solution...

Response from Dr. Henry

No easy solutions-may be fat loss due partly to the zidovudine. If possible a switch from zivodudine to tenofovir or abacavir is recommended if those drugs are available in your area. There is no intervention that is available, safe, and effective to stabilize or reverse fat loss. A clinical assessment by an experienced HIV provider is recommended to look for other contributing factors. KH



Previous
ATRIPLA side effects
Next
I stopped taking my HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement